MathSciNet Relay Station
MathSciNet bibliographic data
MR1404922 (97i:57009) 57M25
Stanford, Ted Finite-type invariants of knots, links, and graphs. Topology 35 (1996), no. 4, 1027–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement